Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A problem of Schmidt and Spitzer


Author: J. L. Ullman
Journal: Bull. Amer. Math. Soc. 73 (1967), 883-885
DOI: https://doi.org/10.1090/S0002-9904-1967-11826-3
MathSciNet review: 0219986
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Baxter and P. Schmidt, Determinants of a certain class of non-Hermitian Toeplitz matrices, Math. Scand. 9 (1961), 122-128. MR 126653
  • 2. U. Grenander and G. Szegö, Toeplitz forms and their applications, Univ. of California Press, Berkeley, Calif., 1958. MR 94840
  • 3. P. R. Halmos, "A glimpse into Hilbert space" in A survey of modern mathematics, Wiley, New York, 1963. MR 178330
  • 4. I. I. Hirschman, Jr., The spectra of certain Toeplitz matrices, Ill. J. Math.11 (1967), 145-159. MR 205070
  • 5. P. Schmidt and F. Spitzer, The Toeplitz matrices of an arbitrary Laurent polynomial, Math. Scand. 8 (1960), 15-38. MR 124665
  • 6. H. Widom, On the spectrum of a Toeplitz operator, Pacific J. Math. 14 (1964), 365-375. MR 163173


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11826-3

American Mathematical Society